# SDR HNAA2022022400114

- Difficulty date: February 19, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 48,145 hours, 45,428 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PDIS  635     05-50  2606121  19FEB22  CLT  CLOSE
      DURING DESCENT A/C EXPERIENCED SEVERE TURBULENCE
                                         
FACT  19FEB22  14:48  CLT
            PERFORMED SEVERE TURBULENCE INSP/ CHECK IAW AMM 05-50-27NO DAMAGE FOUND. OPS CHECK GOOD. A/C OK FOR SERVICE
